Logo BSU

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот документ: https://elib.bsu.by/handle/123456789/29332
Заглавие документа: Linear-fractional programming: problems of optimization of inhomogeneous flows in the generalized networks
Авторы: Pilipchuk, L. A.
Тема: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Дата публикации: 2013
Библиографическое описание источника: Pilipchuk, L.A. Linear-fractional programming: problems of optimization of inhomogeneous flows in the generalized networks / L.A. Pilipchuk // International Journal of Pure and Applied Mathematics (IJPAM). Vol. 82, No. 2. – 2013. P. 261 – 273.
Аннотация: Here we consider the linear-fractional non-homogeneous flow programming optimization problem with additional constraints of general kind. We obtain the increment of the objective function using network properties of the problem and principles of decomposition of a support. In the received formulas for calculation of reduced costs only the part of system of potentials is used.
Доп. сведения: Полный текст статьи можно найти по адресу: http://ijpam.eu/contents/2013-82-2/9/index.html
URI документа: http://elib.bsu.by/handle/123456789/29332
Располагается в коллекциях:Статьи факультета прикладной математики и информатики

Полный текст документа:
Файл Описание РазмерФормат 
IJPAM_Vol 82_No_2_p_261-273==.pdf109,57 kBAdobe PDFОткрыть
Показать полное описание документа Статистика Google Scholar



Все документы в Электронной библиотеке защищены авторским правом, все права сохранены.